# SDR SWAA2019112539090

- Difficulty date: November 9, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 258,710 hours, 11,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL PANEL 231ZLW EMERGENCY EXIT LIGHTING LOOSE IN SIDEWALL. / R&R LIGHT IAW AMM.
